MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the ng tube was found to be broken above the metal weights.All of the metal pieces appear to remain intact and contained within the tubing, but the tubing remained connected by only approximately 4mm.The tubing became completely separated after being placed into plastic bag for assessment.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on (b)(6) 2024.A physical sample was not received for investigation, but a photo provided.The photo was evaluated and confirmed the rupture of the tube near the tip of the bolus.Based on all available information, a definitive root cause could not be determined at this time.If the device is received at a later date, the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.We will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Correction made to section d3.

Brand Name
ENTRFLX 10FR 43IN W STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19805156
Report Number1423537-2024-00081
Device Sequence Number8348837
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public10884521582996
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Device Lot Number2405901764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date07/23/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown